Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Numb Fingers, Feeling Cold On Zoloft?


  • Please log in to reply
4 replies to this topic

#1 r_kage

r_kage

    Senior Member

  • Senior Member
  • PipPipPipPipPip
  • 450 posts
  • Location:Pennsylvania

Posted 18 February 2009 - 08:37 PM

Did anyone get any numbness in your fingers... or find that you get cold more easily on Zoloft? If so, did it go away? I've been on 50mg of Zoloft for two weeks now, and while I'm not certain these are caused by Zoloft, the timing suggests it's possible. I'll be talking with my pdoc on Monday, but would like to know if others have experienced something similar.
Rhonda

Age 38; dx: Asperger Syndrome, treatment-resistant depression


"My Amazing Ability....to avoid doing work!!! It's quite brilliant. I should bottle it and sell it to workaholics, although that would require w.o.r.k. and god knows when I'd get around to it." ~Elise

#2 mmoose

mmoose

    Senior Member

  • Senior Member
  • PipPipPipPipPip
  • 522 posts
  • Location:Minnesota

Posted 18 February 2009 - 08:44 PM

Hi r_kage.
Nope, can't say I've noticed that either. But I've always been a "cold hand" person. And, higher dose during the winter, so that's hard to tell also, it's cold enough in the Minnesota winter anyway, right?
martymoose

#3 Ajumbledmess

Ajumbledmess

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,822 posts
  • Gender:Female
  • Location:U.S.A

Posted 18 February 2009 - 09:04 PM

Everyone's experience is different with meds. If it is something that has you worried, call your Dr. I have never had that, but I'm sure that it's nothing to worry about. side effects usually start to subside when the meds start to work.....hang in there hun!

Posted ImageAjumbledmessPosted Image

"Sometimes we need to hurt in order to grow we must fail in order to know we must lose in order to gain some lessons are learned best through pain."







#4 cvoor

cvoor

    Member

  • Member
  • PipPipPip
  • 245 posts
  • Gender:Female
  • Location:Texas

Posted 24 February 2009 - 02:26 PM

Yes, I get cold easily on Zoloft.

#5 Gorbz

Gorbz

    Just Registered

  • Just Registered
  • 2 posts

Posted 23 February 2010 - 11:50 AM

Yeah, I'm getting that. It seems to be happening fairly regularly since I started Sertraline. My left index finger is currently numb, which is annoying as it impedes on my guitar playing!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users